MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 PPS LTD ACET SHELL 50D; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 PPS LTD ACET SHELL 50D; PROSTHESIS, HIP
Catalog Number 010000662
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tendinopathy (4887)
Date of Event 06/27/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that 2 years post implantation, the patient reported mild left hip flexor tendinitis.Patient was prescribed physical therapy and the tendinitis has resolved.There is no further information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).D10: 30103604 item name 36mm i.D.Size d neutral liner, lot # 65627113; 00877503601 item name biolox⮠delta, ceramic femoral head, s, 㸠36/-3.5, taper 12/14 lot # 3115418; 574201040 item name femoral stem cementless collared standard offset 12/14 taper size 4 lot # 3060082; 00625006525 item name bone screw self-tapping 6.5 mm dia.25 mm length, lot # j7375825; 00625006525 item name bone screw self-tapping 6.5 mm dia.25 mm length, lot # j7375821.The device will not be returned for analysis as it remains implanted; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
Upon reassessment of the reported event and additional information received, it was determined to be not reportable as the tendonitis was unrelated to the device.The initial report was forwarded in error and should be voided.
 
Additional Manufacturer Narrative

Brand Name
G7 PPS LTD ACET SHELL 50D
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22026353
Report Number0001825034-2025-01416
Device Sequence Number7220227
Product Code PBI
UDI-Device Identifier00880304524217
UDI-Public(01)00880304524217(17)321026(10)R7304614A
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number010000662
Device Lot NumberR7304614A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Supplement Date Received by Manufacturer05/08/2025
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight68 KG
Patient RaceWhite